Latest Comments by pansylvr523

pansylvr523 651 Views

Joined Aug 18, '06. Posts: 4 (0% Liked)

Sorted By Last Comment (Max 500)
  • 0

    I talked with my counterpart last night. She said they had upped the patch to125, and put her on trazadone and she is doing better. Thank you for all your suggestions. I will keep up on this and if necessary will notify the Ombudsman.

    Kathy

  • 0

    No the daughter is not a medical professional. I think she is trying to save money. I told the DON that the next time I saw the daughter I would give her a peice of my mind, so maybe she should look around for a new nurse. The DON is at wits end too.

    Kathy

  • 0

    The daughter is the POA so after we get the order we have to call her, then she tells us no. We are supposed to do as the daughter says.

    Kathy

  • 0

    I have worked in nursing for 27 years and have never ran across this before. Hope you can help.

    I work in a nursing home on nights. I have a resident called Ellen. She has a coccyx decub and back pain. She has a Fentynl 100 patch. Last night she was in so much pain all night long.The only med we have for overriding pain is Tylenol 2 every 4 hours and nothing stronger. The daughter who is POA doesn't want to "dope" her up. She won't let her have any a sleeper or sedative either.:angryfire

    We have gotten orders from the doctor for a stronger med, but it gets taken away because of the daughter.

    Any suggestions on what to do? Should I contact the Ombudsman for our region?

    Thanks for your suggestions,

    Kathy



close